MAUDE Adverse Event Report: RENISHAW MAYFIELD SARL NEUROMATE GEN III STEREOTACTIC SYSTEM

RENISHAW MAYFIELD SARL NEUROMATE GEN III STEREOTACTIC SYSTEM
Model Number NEUROMATE
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the initial stages of the surgery before the surgeon had put knife to skin the robot got stuck in position when the surgeon tried to do the neurolocate registration to confirm the position of the patient within the robot space.The surgeon chose to continue the surgery by another means and the patient was successfully treated.In another occasion the surgeon may have had to cancel the procedure giving the patient anaesthetic with no therapeutic benefit, this is being reported on this basis of this potential indirect harm if it were to occur on another occasion.

Brand Name
NEUROMATE GEN III STEREOTACTIC SYSTEM
Common Device Name
NEUROMATE GEN III
Manufacturer (Section D)
RENISHAW MAYFIELD SARL
31 rue ampere, ,
chassieu, 69680
FR  69680
Manufacturer (Section G)
RENISHAW MAYFIELD SARL
31 rue ampere, ,
chassieu, 69680
FR   69680
Manufacturer Contact
rusling
31 rue ampere, ,
chassieu, 69680
FR   69680
MDR Report Key23863787
Report Number3009108888-2025-00017
Device Sequence Number10098556
Product Code HAW
UDI-Device Identifier03662724000345
UDI-Public03662724000345
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEUROMATE
Device Catalogue Number001.0500
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date12/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown